Number of Articles: 86
1. Fully primary modules and some variations

Volume 1, Issue 1, Autumn 2013, Pages 1-17

A. Nikseresht; H. Sharif


2. Primal strong co-ideals in semirings

Volume 2, Issue 1, Winter and Spring 2014, Pages 1-14

S. Ebrahimi Atani; S. Dolati Pish Hesari; M. Khoramdel


3. Triple factorization of non-abelian groups by two maximal subgroups

Volume 2, Issue 2, Summer and Autumn 2014, Pages 1-9

A. Gharibkhajeh; H. Doostie


4. Line graphs associated to the maximal graph

Volume 3, Issue 1, Winter and Spring 2015, Pages 1-11

A. Sharma; A. Gaur


5. A class of J-quasipolar rings

Volume 3, Issue 2, Summer and Autumn 2015, Pages 1-15

S. Halicioglu; M. B. Calci; A. Harmanci


6. On component extensions locally compact abelian groups

Volume 4, Issue 1, Winter and Spring 2016, Pages 1-11

H. Sahleh; A. A. Alijani


7. Some notes on the characterization of two dimensional skew cyclic codes

Volume 4, Issue 2, Summer and Autumn 2016, Pages 1-8

Z. Sepasdar


8. Good strongly regular relations on weak $\Gamma$-(semi)hypergroups

Volume 5, Issue 1, Winter and Spring 2017, Pages 1-10

M. Jafarpour; H. Aghabozorgi; T. Zare


9. $G$-Weights and $p$-Local Rank

Volume 5, Issue 2, Summer and Autumn 2017, Pages 1-12

P. Manuel Dominguez Wade


10. $\mathcal{N}$-Fuzzy UP-Algebras and its level subsets

Volume 6, Issue 1, Winter and Spring 2018, Pages 1-24

M. Songsaeng; A. Iampan


11. Classical Zariski Topology on Prime Spectrum of Lattice Modules

Volume 6, Issue 2, Summer and Autumn 2018, Pages 1-14

V. Borkar; P. Girase; N. Phadatare


12. On the Class of Subsets of Residuated lattice which induces a Congruence Relation

Volume 7, Issue 1, Winter and Spring 2019, Pages 1-12

H. Harizavi


13. On subalgebras of an evolution algebra of a "chicken" population

Volume 5, Issue 2, Summer and Autumn 2017, Pages 13-24

U.A. Rozikov; B.A. Omirov


14. Weakly irreducible ideals

Volume 4, Issue 2, Summer and Autumn 2016, Pages 9-17

M. Samiei; H. Fazaeli Moghimi


15. A graph associated to spectrum of a commutative ring

Volume 2, Issue 2, Summer and Autumn 2014, Pages 11-23

M. Karimi


16. Left I-quotients of band of right cancellative monoids

Volume 5, Issue 1, Winter and Spring 2017, Pages 11-25

N. Ghroda


17. Strongly cotop modules

Volume 3, Issue 1, Winter and Spring 2015, Pages 13-29

H. Ansari-Toroghy; S.S. Pourmortazavi; S. Keyvani


18. Homotopy approximation of modules

Volume 4, Issue 1, Winter and Spring 2016, Pages 13-20

M. Routaray; A. Behera


19. e-lifting modules relative to fully invariant submodules

Volume 7, Issue 1, Winter and Spring 2019, Pages 13-24

F. Alizadeh; M. Hosseinpour; Z. Kamali


21. On the ranks of certain semigroups of order-preserving partial isometries of a finite chain

Volume 6, Issue 2, Summer and Autumn 2018, Pages 15-33

B. Ali; M. A. Jada; M. M. Zubairu


22. Omega-almost Boolean rings

Volume 3, Issue 2, Summer and Autumn 2015, Pages 17-25

M. Phani Krishna Kishore


23. Modules with Noetherian second spectrum

Volume 1, Issue 1, Autumn 2013, Pages 19-30

F. Farshadifar


24. Algebraic adjoint of the polynomials-polynomial matrix multiplication

Volume 5, Issue 2, Summer and Autumn 2017, Pages 25-33

R. Andriamifidisoa; H. Randriambolasata


25. A note on the extended total graph of commutative rings

Volume 6, Issue 1, Winter and Spring 2018, Pages 25-33

F. Esmaeili Khalil Saraei; E. Navidinia